advertisement
Question
Posted by: starsi | 2007/07/14

Bleeding after stopping pill

Hi

I stopped taking Yasmin pill this month. My last period started on 3/7 - 8/7 and I started bleeding again today. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: k | 2007/07/16

happened to me as well. had 2 periods first month of stopping and cycles still a little out of wack. give it 3-5 monhts to get right again. periods will be erratic after stopping for a while your body has to get used to the change.

Reply to k

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement